# SDR DALA2015062103913

- Difficulty date: June 20, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM +Y1162  AT AFT GALLEY AREA BETWEEN FRAME 68 TO FRAME 69  L=2.000", W=1.500", D=0.004".  MEASURES APPROXIMATELY, SSI 534147.  REPLACED FLOORBEAM +Y1162 LOCATED BETWEEN FRAME 68 TO FRAME 69 IAW SRM 51-72-11 AND DWG D53472088, D=53472800 AND D53474180.
